RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 5, Pages 1044–1047 (Mi dan34437)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Imbedding theorems and best approximations

P. L. Ul'yanov

Lomonosov Moscow State University

Full text: PDF file (474 kB)

Bibliographic databases:

UDC: 517.51
Presented: И. М. Виноградов
Received: 06.06.1968

Citation: P. L. Ul'yanov, “Imbedding theorems and best approximations”, Dokl. Akad. Nauk SSSR, 184:5 (1969), 1044–1047

Citation in format AMSBIB
\Bibitem{Uly69}
\by P.~L.~Ul'yanov
\paper Imbedding theorems and best approximations
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan34437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243343}
\zmath{https://zbmath.org/?q=an:0186.11302}


Linking options:
  • http://mi.mathnet.ru/eng/dan34437
  • http://mi.mathnet.ru/eng/dan/v184/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Imbedding theorems and relations between best approximations (moduli of continuity) in different metrics”, Math. USSR-Sb., 10:1 (1970), 103–126  mathnet  crossref  mathscinet  zmath
    2. N. A. Ilyasov, “O ravnosilnosti nekotorykh sootnoshenii v raznykh metrikakh mezhdu normami, nailuchshimi priblizheniyami i modulyami gladkosti periodicheskikh funktsii i ikh proizvodnykh”, Tr. IMM UrO RAN, 24, no. 4, 2018, 176–188  mathnet  crossref  elib
  • Number of views:
    This page:35
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019